# SDR UALA2013041702618

- Difficulty date: April 16, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 72,726 hours, 26,908 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM UPPER TEE CORRODED BEYOND SRM LIMITS AT BS 324, RBL 42-63.  REMOVED DAMAGE SECTION OF TEE FROM LBL 7 TO RBL 64.  HFEC CUT-OUT & BOLT HOLE, NO CRACK FOUND.  FABRICATED & INSTALLED REPAIR SPLICE & UPPER TEE FROM LBL 7 TO RBL 68 PER SRM 53-10-08 RPR 1.
